# SDR AALA20150417013

- Difficulty date: April 17, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 18,958 hours, 7,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD SUPPORT CRACKED AT STATION 540 LT OF CENTERLINE.  INSTALLED NEW SERVICEABLE FLOORBOARD SUPPORT IAW AARD 51-00-05-1.
